# SDR IPXA09555693

- Difficulty date: April 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BULK CARGO COMPARTMENT LT FRAME IS DENTED AT BS 1480 LBL 35 WL 153.  REPAIRED FRAME PER SRM 53-00-07-2R5.
